# SDR UALA2009052001432

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 36,013 hours, 14,371 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY, OPERATION CYLINDER PN FE240-004 PRESSURE GAUGE READING LOW.  REMOVED AND REPLACED DAMPER.  SERVICED DAMPER.
